American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65K10) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Yi Yang, Michael Möller and Stanley Osher. A dual split Bregman method for fast $\ell^1$ minimization. Math. Comp. 82 (2013) 2061-2085.
Abstract, references, and article information   
View Article: PDF

[2] Xudong Yao. A minimax method for finding saddle critical points of upper semi-differentiable locally Lipschitz continuous functional in Hilbert space and its convergence. Math. Comp. 82 (2013) 2087-2136.
Abstract, references, and article information   
View Article: PDF

[3] William La Cruz, José Mario Martínez and Marcos Raydan. Spectral residual method without gradient information for solving large-scale nonlinear systems of equations. Math. Comp. 75 (2006) 1429-1448. MR 2219036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Johan Lie, Marius Lysaker and Xue-Cheng Tai. A variant of the level set method and applications to image segmentation. Math. Comp. 75 (2006) 1155-1174. MR 2219023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ping Lin. Theoretical and numerical analysis for the quasi-continuum approximation of a material particle model. Math. Comp. 72 (2003) 657-675. MR 1954960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Xue-Cheng Tai and Paul Tseng. Convergence rate analysis of an asynchronous space decomposition method for convex Minimization. Math. Comp. 71 (2002) 1105-1135. MR 1898747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Xue-Cheng Tai and Jinchao Xu. Global and uniform convergence of subspace correction methods for some convex optimization problems. Math. Comp. 71 (2002) 105-124. MR 1862990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. L. Dontchev and William W. Hager. The Euler approximation in state constrained optimal control. Math. Comp. 70 (2001) 173-203. MR 1681116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Lori Badea and Junping Wang. An additive Schwarz method for variational inequalities. Math. Comp. 69 (2000) 1341-1354. MR 1665946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Christian Biester, Peter J. Grabner, Gerhard Larcher and Robert F. Tichy. Adaptive search in quasi-Monte Carlo optimization . Math. Comp. 64 (1995) 807-818. MR 1270614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] R. A. Nicolaides and Noel J. Walkington. Strong convergence of numerical solutions to degenerate variational problems . Math. Comp. 64 (1995) 117-127. MR 1262281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] L. Corrias, M. Falcone and R. Natalini. Numerical schemes for conservation laws via Hamilton-Jacobi equations . Math. Comp. 64 (1995) 555--580, S13--S18. MR 1265013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] José Mario Martínez. On the relation between two local convergence theories of least-change secant update methods . Math. Comp. 59 (1992) 457-481. MR 1136223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] M. D. Gunzburger, L. Hou and T. P. Svobodny. Analysis and finite element approximation of optimal control problems for the stationary Navier-Stokes equations with distributed and Neumann controls . Math. Comp. 57 (1991) 123-151. MR 1079020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Enrique Fernández Cara and Carlos Moreno. Critical point approximation through exact regularization . Math. Comp. 50 (1988) 139-153. MR 917822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Goong Chen, Wendell H. Mills, Shun Hua Sun and David A. Yost. Sharp error estimates for a finite element-penalty approach to a class of regulator problems . Math. Comp. 40 (1983) 151-173. MR 679438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Peter Alfeld. Fixed point iteration with inexact function values . Math. Comp. 38 (1982) 87-98. MR 637288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Ph. L. Toint. A sparse quasi-Newton update derived variationally with a nondiagonally weighted Frobenius norm . Math. Comp. 37 (1981) 425-433. MR 628706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] D. F. Shanno. On variable-metric methods for sparse Hessians . Math. Comp. 34 (1980) 499-514. MR 559198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Ragnar Winther. Initial value methods for parabolic control problems . Math. Comp. 34 (1980) 115-125. MR 551293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Robert B. Schnabel. Minimum norm symmetric quasi-Newton updates restricted to subspaces . Math. Comp. 32 (1978) 829-837. MR 492041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1